Open Access
Translator Disclaimer
December, 1973 Ergodic Behavior for Nonnegative Kernels
Richard W. Madsen, Patricia S. Conn
Ann. Probab. 1(6): 995-1013 (December, 1973). DOI: 10.1214/aop/1176996806

Abstract

Ergodic behavior for Markov chains can be determined by studying the properties of the corresponding sequence of stochastic transition kernels. Dobrushin's ergodic coefficient has been useful for this purpose. In this paper we define pointwise strongly and weakly ergodic behavior for sequences of nonnegative kernels and use Dobrushin's ergodic coefficient to give sufficient conditions for these two types of behavior. Applications are given to sequential probability ratio tests.

Citation

Download Citation

Richard W. Madsen. Patricia S. Conn. "Ergodic Behavior for Nonnegative Kernels." Ann. Probab. 1 (6) 995 - 1013, December, 1973. https://doi.org/10.1214/aop/1176996806

Information

Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0272.60052
MathSciNet: MR362498
Digital Object Identifier: 10.1214/aop/1176996806

Subjects:
Primary: 60J35
Secondary: 62J10

Keywords: Eigenfunctions , ergodic behavior , sequence of nonnegative kernels , stochastic kernels

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.1 • No. 6 • December, 1973
Back to Top